# SDR DHLA2009801007

- Difficulty date: April 4, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION, INTERNAL DOUBLER BROKEN AT STA 156.00, L-36 (REF ACCESS NR 2).  MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 09218 DATED 05-11-09, EVA DB53-00259 REV IR DATED 04-22-09, SEMAN DWG ED 4932 DATED 04-14-09.  CUT DAMAGED SECTION IAW SEMAN DWG NR ED-4932, PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART DG-10-01-001.  NO CRACK FOUND.  ENCLOSED SMN-FDRM 242-2 FABRICATED INNER STRAP (AL7075T6 0.063") PLUS INTERNAL REPAIR DOUBLER (AL7075"0" 0.050")PLUS EXT REPAIR DOUBLER (AL7075T6 0.063") IAW SEMAN DRG NR ED-4932.  HEAT TREATED INTERNAL REPAIR DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1.13.17.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4932 SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
